# SDR CALA2014022190417

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 73,859 hours, 26,977 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT DOOR SLIDE BLOWN, INSTALLED NEW DOOR SLIDE ON DOOR.  GIRT BAR WILL NOT ARM PROPERLY.  ADJUSTED FWD FLOOR FITTING INBD 3 TEETH, ARMING NOW PROPER.  FOUND AFT ARMING MECHANISM WITH WORN BUSHINGS & LOTS OF SLOP.  WILL NEED NEW BOLTS & BUSHINGS IAW IPC 52-11-20-034 PG 4 CIRCLE J.
